Table of Contents
ISRN Applied Mathematics
Volume 2011 (2011), Article ID 696917, 13 pages
http://dx.doi.org/10.5402/2011/696917
Research Article

Some Results for the Family KKM(X,Y) and the Ξ¦-Mapping in FC-Spaces

Department of Mathematics, Chengdu University of Information Technology, Chengdu, Sichuan 610103, China

Received 15 July 2011; Accepted 24 August 2011

Academic Editor: A. Bellouquid

Copyright Β© 2011 Rong-Hua He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rong-Hua He, “Some Results for the Family KKM(X,Y) and the -Mapping in FC-Spaces,” ISRN Applied Mathematics, vol. 2011, Article ID 696917, 13 pages, 2011. doi:10.5402/2011/696917